Couldn't find what you looking for?

TRY OUR SEARCH!

my boyfriend is being really aggressive lately and every little thing annoys him easily and he gets so wound up about it! i've heard that the whey protein shakes can make you aggressive and that is what he drinks.. I've told him this but guess what.. he got angry when i told him and told me to shut the **** up n i was talking s**t..! i want to prove it to him that they do because so many people have told me now.. helllp :-(

Loading...

I can't comment on the whey shakes directly - never heard of it myself, though obviously sugar-rushes and the like can have emotional effects - but a reasonable person feeling the irritability coming on will get their apology in first, then go eat: 'sorry hun, I can feel myself short of sugar and getting irritable, I've got to eat now, please let's discuss this later'.

Not shut the f**k up.

I do hope you have a plan B - and not the morning after pill (whence its name) because Plan A is sounding pretty dire. Maybe I misunderstood and s**t is your real name, but if it isn't, there are approximately 500 million men on the planet (and 25 million men in america) that will treat you better than that.

If I gave you my suitcases to hold, piled on top my laundry, propped my TV on top and sat back and drank a beer, how long would you hold that lot before you decided to hell with it and dropped them on the floor? He may be a good man, deep inside, his mother loves him, and is just misunderstood - so send him a card with a recommendation for a good therapist.

Or stick with it. Some people pay a fortune for pain - you're getting it for free. Whey ain't the issue. Smile and whey've boys, smile and whey've.
Reply

Loading...

I used to consume protein and also i would top that with other supplaments. The result was that i got really short temperd and my relationship with my girlfriend and family sufferd from it. I stopped taking them and changed my diet instead consuming high protein foods like fish, chicken and steaks. I got better result for my body and my girlfriend and myself have never been happyer. If he loves you helle stop taking it otherwise show him the door;)
Reply

Loading...

Get off of her boyfriends penis and talk about the anger and protein topic.
Thirsty dudes
Reply

Loading...

Could be methionine? Has your bf ever been diagnosed with Bipolar disorder? Methionine is an essential amino acid found in most protein blends, it can extentuate manic symptoms in those with bipolar disorder.
Reply

Loading...

Protein powders are essentially a combination of various amino acids in varying percentages.

Histidine is an amino acid found in many, if not all protein powders

Histidine in excess can convert to histamine

If one has an intolerance to histamine (which is common) then consuming protein powders containing histidine will convert to histamine and potentially cause a histamine overload on the system.

My histamine intolerance manifests as extreme anger/rage/irritability out of nowhere. If someone isn't sleeping well, a certain enzyme in your body isn't produced in sufficient amounts. This enzyme is called Diamine Oxidase or DAO , it processes histamine. Without sufficient amounts of this enzyme, histamine levels will build up in the body and cause various symptoms.
Reply

Loading...

I found out in an unusual way that whey would cause me to be aggressive. My neighbor brought me a loaf of homemade bread and ate one slice. With in a few minutes I’m screaming at my children for no reason. I thought that was odd. The next time she brought me a loaf of bread the same thing happened. I asked her if she added anything to her bread. She said she added whey. I can’t eat anything with whey in it because I have the same reaction.
Reply

Loading...

I have used protein shakes myself and to be honest think I am allergic to some of the stuff they put in them. They seem to make me more irritated and down in mood. Anything thats going wrong seems to pray on my mind making me snappy. I am not usually like that either as I am a happy type. I dont use drugs lin any way either to build muscle so its not roid rage or anything like that. Do check that he is not using because that could be a factor too. If your finding he is quickly building muscle it is usually an indicator of steroid use.

On another note, if he treats you like that I would be careful as it is abuse that can escalate and you can do without it.
Reply

Loading...

Haha. This reply is a masterpiece.
Reply

Loading...

I know first hand that whey protein causes rage/anger

I let the anger get to me and I punched through walls, which I regret. Please let me know if I can be of any help. I may not check this discussion board again, so please email me if you want to contact me. Thanks, Aaron
Reply

Loading...

The website auto-removed my email address :(

Reply

Loading...

User avatar
Community Administrator
464 posts

Posting of private information such as name, phone number or email address is not allowed in order to protect your privacy. Please read our Terms of Use: http://www.steadyhealth.com/polices/registration-terms/

Reply

Loading...